Advanced search
Add to list

Responsibility sensitive egalitarianism and optimal linear income taxation

(2004) MATHEMATICAL SOCIAL SCIENCES. 48(2). p.151-182
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
SCHOKKAERT, E, Dirk Van de gaer, F VANDENBROUCKE, et al. “Responsibility Sensitive Egalitarianism and Optimal Linear Income Taxation.” MATHEMATICAL SOCIAL SCIENCES 48.2 (2004): 151–182. Print.
APA
SCHOKKAERT, E., Van de gaer, D., VANDENBROUCKE, F., & Luttens, R. (2004). Responsibility sensitive egalitarianism and optimal linear income taxation. MATHEMATICAL SOCIAL SCIENCES, 48(2), 151–182.
Chicago author-date
SCHOKKAERT, E, Dirk Van de gaer, F VANDENBROUCKE, and Roland Luttens. 2004. “Responsibility Sensitive Egalitarianism and Optimal Linear Income Taxation.” Mathematical Social Sciences 48 (2): 151–182.
Chicago author-date (all authors)
SCHOKKAERT, E, Dirk Van de gaer, F VANDENBROUCKE, and Roland Luttens. 2004. “Responsibility Sensitive Egalitarianism and Optimal Linear Income Taxation.” Mathematical Social Sciences 48 (2): 151–182.
Vancouver
1.
SCHOKKAERT E, Van de gaer D, VANDENBROUCKE F, Luttens R. Responsibility sensitive egalitarianism and optimal linear income taxation. MATHEMATICAL SOCIAL SCIENCES. Elsevier Science; 2004;48(2):151–82.
IEEE
[1]
E. SCHOKKAERT, D. Van de gaer, F. VANDENBROUCKE, and R. Luttens, “Responsibility sensitive egalitarianism and optimal linear income taxation,” MATHEMATICAL SOCIAL SCIENCES, vol. 48, no. 2, pp. 151–182, 2004.
@article{303890,
  author       = {SCHOKKAERT, E and Van de gaer, Dirk and VANDENBROUCKE, F and Luttens, Roland},
  issn         = {0165-4896},
  journal      = {MATHEMATICAL SOCIAL SCIENCES},
  language     = {eng},
  number       = {2},
  pages        = {151--182},
  publisher    = {Elsevier Science},
  title        = {Responsibility sensitive egalitarianism and optimal linear income taxation},
  volume       = {48},
  year         = {2004},
}

Web of Science
Times cited: